# SDR SWAA2022100446466

- Difficulty date: September 28, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FWD GIRT BAR RETAINER BROKEN / [01] REMOVED AND REPLACED NEW RETAINER GIRT BAR AT # 1 R DOOR AS PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
